# SDR CALA2021062500957

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 141N6302U3
- Condition: Gouged
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0697. EXTERIOR HANDLE SURROUND IS GOUGED IN 2 PLACES - L1 DOOR DOOR MECHANISM DOOR HANDLE PAN REMOVED AND REPLACED IAW B757 SRM 51-40-02. REV 133 DATED 5-20-21 ADD EMP:V934494
